MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; ALTIVATE ANATOMIC CS, HUMERAL STEM AND NECK KIT, SIZE 3

ENCORE MEDICAL L.P. DJO SURGICAL; ALTIVATE ANATOMIC CS, HUMERAL STEM AND NECK KIT, SIZE 3
Catalog Number 520-08-024
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 09/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to pain in shoulder.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to:1644408-2022-01661; 520-08-021, s807 - pain, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
ALTIVATE ANATOMIC CS, HUMERAL STEM AND NECK KIT, SIZE 3
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758
MDR Report Key20477876
Report Number1644408-2024-01596
Device Sequence Number12828652
Product Code PKC
UDI-Device Identifier00190446648321
UDI-Public00190446648321
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K193226
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number520-08-024
Device Lot Number1925A1142
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Initial Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
520-50-218 LOT: 949U1200; 521-07-250 LOT: 893U1313
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale